Exact Solution of Burger's Equation Using Tensor Product Technique

Authors

  • Sharifa Naem Al-sharif Yarmouk University
  • Ameera Aljarrah
  • Hassan Almefleh

DOI:

https://doi.org/10.29020/nybg.ejpam.v15i4.4468

Keywords:

Burger’s equation, Tensor product, Atom solution

Abstract

In this paper a new technique using tensor product is presented which yields an exact solution to Burger’s equation ut + αuux = υuxx which is one of the very few nonlinear partial differential equations that can be solved analytically. Moreover we give an atomic solution for linear partial differential equations with and without variable coefficient terms.

Author Biography

Sharifa Naem Al-sharif, Yarmouk University

Downloads

How to Cite

Al-sharif, S. N., Aljarrah, A. ., & Almefleh, H. (2022). Exact Solution of Burger’s Equation Using Tensor Product Technique. European Journal of Pure and Applied Mathematics, 15(4), 1444–1454. https://doi.org/10.29020/nybg.ejpam.v15i4.4468

Most read articles by the same author(s)